MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY; SILICONE FOLEY TRAY
Catalog Number 319214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that pre-test showed that the foley catheter balloon inflated asymmetrically.Per investigator's notification received on 25jul2025, it was reported that difficult to deflate against the syringe was found during sample evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.Visual: received 1 all silicone foley catheter with syringe 119314 and lot number ngjn1791.Upon visual inspection no physical defects present.Attempted inflation with returned syringe using with 10 ml methylene blue solution (3 drops 1percent aq methylene blue per 100ml distilled water).Inflated properly with no difficulties however asymmetrical balloon of 80:20 was present.Did not deflate passively within 5 minutes therefore inflation and deflation were attempted using in house syringe.Inflated properly and deflated within 1 minute 36 seconds.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Refer to capa 12474540 for further details.Correction: d,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction- d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
SILICONE FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22629452
Report Number1018233-2025-06188
Device Sequence Number15492600
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)240722(17)270428(10)MYJT1018
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberMYJT1018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer01/29/2026
02/19/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date01/29/2026
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown